MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH HF-RESECTIONELECTRODE"PLASMALOOP¿MEDIUM,30°",LOOP,24FR,STANDARD,12°-30°,FORTCRIS; HYSTEROSCOPE

OLYMPUS WINTER & IBE GMBH HF-RESECTIONELECTRODE"PLASMALOOP¿MEDIUM,30°",LOOP,24FR,STANDARD,12°-30°,FORTCRIS; HYSTEROSCOPE
Model Number WA47506S
Medical Device Problem Codes Partial Blockage (1065); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for evaluation and repair.The investigation is still in progress: therefore.The root cause of the reported defect cannot be determined at this time.However.If additional information becomes available.This report will be supplemented accordingly.In general.The customer is required to inspect the device for defects.Check the function of all devices and have alternate equipment prior to use.Olympus will continue to monitor the field performance of this device.
 
Event or Problem Description
It was reported to olympus that a hf-resectionelectrode was distorted and that there was a catch when passing the sheath.At the time of inspection before use.It was confirmed and replaced with another one, and the planned procedure was completed.There was no patient injury or adverse event reported to olympus.

Brand Name
HF-RESECTIONELECTRODE"PLASMALOOP¿MEDIUM,30°",LOOP,24FR,STANDARD,12°-30°,FORTCRIS
Common Device Name
HYSTEROSCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, de 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, de 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key16479558
Report Number9610773-2023-00655
Device Sequence Number3136407
Product Code JOS
UDI-Device Identifier14042761085042
UDI-Public14042761085042
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K161600
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA47506S
Device Catalogue NumberWA47506S
Device Lot Number1100378839
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2023
Initial Report FDA Received Date03/03/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown